MAUDE Adverse Event Report: COOK INC RING TRANSJUGULAR INTRAHEPATIC LIVER ACCESS AND BIOPSY SET; DYB INTRODUCER, CATHETER

COOK INC RING TRANSJUGULAR INTRAHEPATIC LIVER ACCESS AND BIOPSY SET; DYB INTRODUCER, CATHETER
Model Number G29769
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - device evaluated by mfg.? device evaluation anticipated but has not begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the ptfe catheter from a ring transjugular intrahepatic liver access and biopsy set exhibited some sheering during the procedure.The physician was inserting the colapinto needle into the sheath placed in the patient's right internal jugular vein, when some resistance and internal sheering of the sheath was noted.The sheath was removed, and a new set was opened to successfully complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding event details has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Additional information: b5; d9 - date returned to mfg.H3 - device evaluated by mfg.? device has been returned, and preliminary evaluation has been performed.However, our investigation is ongoing, and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
In additional information, received 19dec2025, it was reported that the physician did not bend or manipulate the needle.He noticed some shearing of the sheath and did not proceed."it did not enter the patient¿s body.".
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Upon review of the device failure analysis, it was determined that this event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury or reportable product malfunction.One black catheter and needle were received.The needle was able to advance through the length of the catheter with some resistance noted.No damage was noted to the surface of the distal tip of the catheter.A borescope was used to look inside the black catheter.There were multiple scratches noted throughout the length of the catheter.There is no evidence to suggest that this observed failure, material damage or deformation to the inside of the catheter, would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.
 
Event or Problem Description
This event no longer meets the qualifications for a reportable event.See h11.

Brand Name
RING TRANSJUGULAR INTRAHEPATIC LIVER ACCESS AND BIOPSY SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23468858
Report Number1820334-2025-01365
Device Sequence Number21055359
Product Code DYB
UDI-Device Identifier00827002297692
UDI-Public(01)00827002297692(17)280216(10)16467285
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG29769
Device Catalogue NumberRTPS-100-10.0
Device Lot Number16467285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/19/2025
04/13/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/02/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale